It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Bipolar Disorder Board Index
Pages: 1 2 3 Showing 1 - 20 of 64 for lithium acne. (0.004 seconds)


Lithium Acne
Jan 20, 2007
... I was just diagnosed with bipolar disorder in September and started taking lithium at that time. I noticed that my acne worsened when I started lithium and again each time my dosage was increased. I also noticed that my seborrheic dermatitis worsened during the times when my acne worsed. ... (4 replies)
Lithium Acne
Jan 14, 2007
... I dont know about Lithium but I got severe Acne with Lamitcal. ... (4 replies)
Lithium Acne
Jan 14, 2007
... call my Psyc doctor to find out what to put me on. I don't know what else to do. I went thru an expensive Acne treatment that did not help. ... (4 replies)

Lithium Acne
Jan 12, 2007
... I, too, got acne when I was on Lithium, the first drug they tried for treatment of my Bipolar I when I was 20. ... (4 replies)
Lithium Acne
Jan 12, 2007
... I was just wondering if anyone else has experienced Acne due to taking the drug Lithium. I started Lithium the first of August 2006. ... (4 replies)
... I used to have really nice skin, almost no problems but then 5 months ago my doctor put me onto lithium for my bipolar 1. Since then my skin on my face has become really bad and it is so painful even if you slightly touch it. ... (0 replies)
Lithium and acne
Jul 3, 2012
... I've been on lithium for several years now. ... (0 replies)
... living teenage acne horror. ... (2 replies)
... I do think there is a correlation. My acne got really really bad when I switched to lythium and I went to a dermatologist and got on an antibiotic which helped me (vs birth control) Didn't cure it, but helped it be less severe. I know you want to be on lythium (vs other meds that is), and DONT do anything that would put your stability in serious danger (i.e. going off it... (2 replies)
... Hey there, I'm new to this site, found it by searching for 'how to treat acne caused by lithium'. Man oh man, this acne really sucks. ... (2 replies)
... Red: You need to discuss this with your doctor. Accutane is a VERY strong medication used for excessive acne (mostly for nodular cysts). I took this medication a long time ago (1992-1993) and it worked wonders. Made my lips peel like mad, dried out my skin, inflamed my eczema on my face and started to alter my liver functions (you MUST be tested via blood level every... (1 replies)
... Has anyone ever been on Accutane for lithium related acne? ... (1 replies)
... I took Lithium for about a year back in the late 80's, so I don't remember the dosage. I bloated up like a beached whale, developed an itchy, unattractive, acne like rash across the sides of my face, and basically wanted to sleep all of the time. ... (8 replies)
... Wow, thats pretty interesting! im going to have to research this and see what foods are good for this. thanks alot!!! (7 replies)
... lithium takes uric acid out of body. so if you went on a low purine diet like the ones recommended for gout,then this could help. Bicarbonate of soda takes out uric acid. but use is as well as a high vegetable juice and low purine foods I use the book better health through natural healing by ross trattler. a natuorpath or naturopathic book may help John cade found... (7 replies)
... yeah it might, at this point though im so sick of my face looking like this. i never had acne problems until i started taking lithium. ... (7 replies)
... thanks for your response.... i go monday to see my doc and hopefully something can be done cause rght now all i feel is ugly :( (7 replies)
... I started lithium about a month ago , and for the first two weeks, my face was really dry, i couldnt even wear make up becuase it looked all flakey. ... (7 replies)
... hi everyone....im having some major issues with acne. im taking lithium right now has anyone heard of this med causing acne? ... (7 replies)
... Acne caused by Lithium is different from typical acne. ... (3 replies)


Associated Tags: acne, lithium

Pages: 1 2 3

All times are GMT -7. The time now is 02:04 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!